Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 7, 2013, 2:37 AM EST for 76 counties in Georgia. It took effect at Mar 8, 2013, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2013, 2:37 AM EST (07:37 UTC)
- In effect from
- Mar 8, 2013, 3:00 AM EST
- Expired
- Mar 8, 2013, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 76 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WWUS72 KFFC 070737 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 237 AM EST THU MAR 7 2013 GAZ001>009-011>016-019>021-030>032-041>044-052>054-056-066>071- 071545- /O.NEW.KFFC.FZ.W.0006.130308T0800Z-130308T1400Z/ /O.CON.KFFC.FZ.W.0005.000000T0000Z-130307T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON...DOUGLASVILLE... EAST POINT...NEWNAN...PEACHTREE CITY...GRIFFIN 237 AM EST THU MAR 7 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. THE FREEZE WARNING THROUGH 9 AM THIS MORNING REMAINS IN EFFECT. * TEMPERATURES...LOW TEMPERATURES IN THE MID 20S TO LOWER 30S. * LOCATIONS...PORTIONS OF NORTH AND WEST CENTRAL GEORGIA. * TIMING...THROUGH 9 AM THIS MORNING AND AGAIN FROM 3 AM TO 9 AM FRIDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ022>025-027-033>039-045>051-055-057>062-072>076-078>086- 089>098-102>113-071400- /O.CON.KFFC.FZ.W.0005.000000T0000Z-130307T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-DEKALB-ROCKDALE-WALTON-NEWTON- MORGAN-GREENE-TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE... ATHENS...DECATUR...CONYERS...COVINGTON...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 237 AM EST THU MAR 7 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * LOCATIONS...CENTRAL AND PORTIONS OF NORTH GEORGIA. * TIMING...UNTIL 9 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
4 follow-up statements
316 WWUS72 KFFC 071635 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1135 AM EST THU MAR 7 2013 GAZ001>009-011>016-019>021-030>032-041>044-052>054-056-066>071- 080045- /O.CON.KFFC.FZ.W.0006.130308T0800Z-130308T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON...DOUGLASVILLE... EAST POINT...NEWNAN...PEACHTREE CITY...GRIFFIN 1135 AM EST THU MAR 7 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * LOCATIONS...PORTIONS OF NORTH AND WEST CENTRAL GEORGIA. * TIMING...FROM 3 AM TO 9 AM FRIDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
671 WWUS72 KFFC 071925 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EST THU MAR 7 2013 GAZ022>025-027-033>039-045>051-055-057>062-072>076-080>084- 093>096-105-107-080330- /O.EXA.KFFC.FZ.W.0006.130308T0800Z-130308T1400Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-DEKALB-ROCKDALE-WALTON-NEWTON- MORGAN-GREENE-TALIAFERRO-CLAYTON-HENRY-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-MACON-PEACH-HOUSTON-BLECKLEY-DOOLY- PULASKI- INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE... ATHENS...DECATUR...CONYERS...COVINGTON...MILLEDGEVILLE...MACON... WARNER ROBINS 225 PM EST THU MAR 7 2013 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. * TEMPERATURES...IN THE LOWER 30S. * LOCATIONS...MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA. * TIMING...FROM 3 AM TO 9 AM FRIDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ GAZ001>009-011>016-019>021-030>032-041>044-052>054-056-066>071- 080330- /O.CON.KFFC.FZ.W.0006.130308T0800Z-130308T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON- HEARD-COWETA-FAYETTE-SPALDING-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON...DOUGLASVILLE... EAST POINT...NEWNAN...PEACHTREE CITY...GRIFFIN 225 PM EST THU MAR 7 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * LOCATIONS...MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA. * TIMING...FROM 3 AM TO 9 AM FRIDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
310 WWUS72 KFFC 080147 AAA NPWFFC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 847 PM EST THU MAR 7 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-080>084- 093>096-105-107-081300- /O.CON.KFFC.FZ.W.0006.130308T0800Z-130308T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MACON- PEACH-HOUSTON-BLECKLEY-DOOLY-PULASKI- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...WARNER ROBINS 847 PM EST THU MAR 7 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * TEMPERATURES...IN THE LOWER 30S. * LOCATIONS...MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA. * TIMING...FROM 3 AM TO 9 AM FRIDAY. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. && $$
585 WWUS72 KFFC 081419 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 AM EST FRI MAR 8 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-080>084- 093>096-105-107-081530- /O.EXP.KFFC.FZ.W.0006.000000T0000Z-130308T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MACON- PEACH-HOUSTON-BLECKLEY-DOOLY-PULASKI- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...WARNER ROBINS 919 AM EST FRI MAR 8 2013 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. A LARGE MAJORITY OF TEMPERATURES ACROSS THE AREA HAVE WARMED INTO THE UPPER 30S AND 40S...AND THIS TREND WILL CONTINUE. A FREEZE WARNING IS NOT ANTICIPATED FOR SATURDAY MORNING TEMPERATURES AT THIS TIME. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 7, 12:38 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Mar 7, 12:38 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1238 AM EST THU MAR 7 2013 .UPDATE... /ISSUED AT 805 PM EST WED MAR 6 2013/ HIGH PRESSURE WILL CONTINUE TO BUILD IN OVERNIGHT. WIND GUSTS HAVE DIMINISHED WITH SUNSET. ONLY MADE SOME MINOR TWEAKS TO THE SKY COVER. NO OTHER CHANGES NEEDED. && .PREV DISCUSSION... /ISSUED 230 PM EST WED MAR 6 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... COMPARED TO WHAT WE HAD THIS MORNING...THE SHORT TERM FORECAST IS PRETTY BENIGN. MIDLEVEL LOW EXITING THE MID-ATLANTIC COAST WITH NORTHWEST FLOW ACROSS THE AREA...BRINGING COLD SURFACE HIGH PRESSURE TO THE AREA TONIGHT. SURFACE GRADIENT WILL DIMINISH SIGNIFICANTLY OVERNIGHT SO THE GUSTY WINDS TODAY WILL SUBSIDE THIS EVENING. MAIN RIDGE AXIS REMAINS JUST TO THE WEST SO WINDS DO NOT GO COMPLETELY CALM OVERNIGHT...WHICH KEEPS TEMPS FROM REALLY BOTTOMING OUT. THAT SAID THOUGH...TEMPS WILL STILL BE BELOW FREEZING JUST ABOUT EVERYWHERE TONIGHT AND DOWN TO THE MID 20S IN THE MOUNTAINS /AND ACTUALLY MAY NOT GET ABOVE FREEZING THIS AFTERNOON IN THE HIGHEST ELEVATIONS/...SO OPTED TO GO AHEAD AND ISSUE A FREEZE WARNING FOR THE ENTIRE AREA. THERE MAY BE SOME LOCATIONS IN CENTRAL GEORGIA THAT DO NOT REACH FREEZING BUT NOT ENOUGH /AT LEAST WITH CURRENT THINKING/ TO EXCLUDE ANY SIGNIFICANT AREAS OR GROUPS OF COUNTIES FROM THE WARNING. WEAK SHORTWAVE PUSHES THROUGH THE NORTHWEST FLOW ALOFT ON THURSDAY...SO EXPECT AN INCREASE IN MIDLEVEL CLOUDS DURING THE DAY. UPPER RIDGE AXIS PUSHES EAST TO OVER THE MISSISSIPPI VALLEY THURSDAY NIGHT...SURFACE HIGH REMAINS TO OUR NORTH SO AGAIN WINDS DO NOT COMPLETELY DROP OFF...BUT A FREEZE WARNING MAY STILL BE NEEDED FOR AT LEAST A PORTION OF THE AREA FOR THURSDAY NIGHT. OTHERWISE SHOULD START TO SEE A SLOW WARMING TREND STARTING TOMORROW. TDP LONG TERM /FRIDAY THROUGH WEDNESDAY/... GFS AND ECMWF CONTINUE TO COME INTO BETTER AGREEMENT WITH RESPECT TO NEXT WEEK/S STORM SYSTEM AS THE ECMWF IS TRENDING TOWARD THE MORE PROGRESSIVE GFS PATTERN. OVERALL THERE IS NO NEW MODEL TRENDS TO INDICATE ANY SIGNIFICANT CHANGES TO THE CURRENT EXTENDED FORECAST GRIDS AS STRONG UPPER RIDGING BUILDS INTO THE REGION FOR THE WEEKEND SIGNALING A FAIRLY QUICK RECOVERY TO NEAR OR ABOVE SEASONAL NORMAL TEMPERATURES BY THIS WEEKEND...WITH THE NEXT MAJOR STORM SYSTEM IMPACTING THE REGION DURING THE FIRST HALF OF THE NEW WORK WEEK. STILL LOOKS LIKE SUFFICIENT INSTABILITY FOR A MENTION OF THUNDER WITH THAT SYSTEM. 20 && .AVIATION... 06Z UPDATE... NO CHANGES FROM PREVIOUS TAF SET. STRATO CU LAYER STAYING NORTH OF ATL IS SLOWING ERODING ON THE SOUTHERN EDGE AND SHOULD NOT MOVE INTO THE ATL AREA TAFS...EXCEPT FOR RYY WHERE SCT-BKN025 IS STILL POSSIBLE FOR THE NEXT FEW HOURS. NORTHWEST TO NORTH WINDS WILL CONTINUE THROUGH THE FORECAST WITH SCATTERED CIRRUS MOVING ACROSS THE REGION THROUGH THE FORECAST. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 29 61 33 64 / 0 0 0 0 ATLANTA 31 57 36 62 / 0 0 0 0 BLAIRSVILLE 27 53 30 60 / 0 0 0 0 CARTERSVILLE 29 56 30 63 / 0 0 0 0 COLUMBUS 32 61 37 65 / 0 0 0 0 GAINESVILLE 30 56 35 61 / 0 0 0 0 MACON 30 60 33 65 / 0 0 0 0 ROME 30 56 30 63 / 0 0 0 0 PEACHTREE CITY 29 58 30 62 / 0 0 0 0 VIDALIA 33 61 39 67 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Mar 6, 5:10 PM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 PM EST WED MAR 6 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 510 PM EST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...WEDNESDAY NIGHT... ...SLICK ROADS DUE TO BLACK ICE ACROSS FAR NORTH GEORGIA TONIGHT... ...FREEZING TEMPERATURES EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... SLICK ROADS DUE TO BLACK ICE CAN BE EXPECTED ACROSS FAR NORTH GEORGIA WHERE ROADS WERE WET OR SLUSHY DURING THE DAY. FREEZING TEMPERATURES CAN BE EXPECTED FOR MUCH OF THE AREA THAT COULD CAUSE DAMAGE TO YOUNG SENSITIVE PLANTS AND TENDER VEGETATION. DISCUSSION... ANY WET OR SLUSHY ROADS OVER FAR NORTH GEORGIA WILL LIKELY DEVELOP SLICK AND ICY SPOTS TONIGHT AS TEMPERATURES FALL INTO THE 20S OVER FAR NORTH GEORGIA. PLEASE SEE OUR SPECIAL WEATHER STATEMENT /SPSFFC/ FOR MORE DETAILS. FREEZE WARNING IN EFFECT FOR NORTH AND CENTRAL GEORGIA. PLEASE SEE OUR FREEZE WARNING /NPWFFC/ FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DISCUSSION... A FREEZE WARNING MAY BE NEEDED FOR PORTIONS OF NORTH GEORGIA THURSDAY NIGHT. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH AND CENTRAL GEORGIA MONDAY AND MONDAY NIGHT. INSTABILITY APPEARS TO REMAIN LIMITED AT THIS TIME AND ONLY ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH THIS SYSTEM. CONFIDENCE REMAINS LOW ON THE TIMING OF THIS SYSTEM DUE TO MODEL INCONSISTENCIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.